# SDR DXTA2024102200917

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N256QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6190
- Aircraft time: 1,167 hours, 615 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNABLE TO BALANCE FUEL USING THE CROSS FLOW RH TO AUX OR CENTER OF GRAVITY SWITCHES AND INCREASING ENGIN POWER ON RH ENGINE TO BURN MORE FUEL.  TAXIED  FOR 40 MINUTES UNABLE MOVE FUEL FROM R MAIN TANK TO AUX OR DECREASE FUEL WITHIN LIMITS CORRECTIVE ACTION; UNABLE TO DUPLICATE DISCREPANY ON GROUND, PERFORMED SATISFACTORY FUEL TRANSFER FROM RH TO AUX, LH TO AUX AND AUX TO LH AND RH WING PERFORMED MULTIPLE TRANSFERS AND PERFORMED SATISFACTORY FUEL BALANCE. ALL WORK IAW CHALLENGER 650 AMM 28-15-01, 28-15-46, 28-15-13.
